# SDR 20010323CW009

- Difficulty date: February 16, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 65C268636
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE THREADED AREA OF THE HOUSING ASSEMBLY IS CRACKED.  OVERSTRESSING OF THE HOUSING IN THE LOCKED POSITION.
